, Volume 172, Issue 1, pp 133-152

The Regularity of Critical Points of Polyconvex Functionals

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract.

In this paper we are concerned with the question of regularity of critical points for functionals of the type eq1 We construct a smooth, strongly polyconvex eq2, and Lipschitzian weak solutions eq3 to the corresponding Euler-Lagrange system, which are nowhere C 1. Moreover we show that F can be chosen in such a way that these irregular weak solutions are weak local minimisers.

V. Šverák